Record number :
902439
Title of article :
Bifurcation and nonlinear dynamic analysis of a flexible rotor supported by relative short gas journal bearings
Author/Authors :
Cheng-Chi Wang، نويسنده , , Yen-Liang Yeh، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2007
Pages :
17
From page :
566
To page :
582
Abstract :
This paper studies the bifurcation and nonlinear behaviors of a flexible rotor supported by relative short gas film bearings. A time-dependent mathematical model for gas journal bearings is presented. The finite difference method with successive over relation method is employed to solve the Reynolds’ equation. The system state trajectory, Poincaré maps, power spectra, and bifurcation diagrams are used to analyze the dynamic behavior of the rotor and journal center in the horizontal and vertical directions under different operating conditions. The analysis reveals a complex dynamic behavior comprising periodic and subharmonic response of the rotor and journal center. This paper shows how the dynamic behavior of this type of system varies with changes in rotor mass and rotational velocity. The results of this study contribute to a further understanding of the nonlinear dynamics of gas film rotor-bearing systems.
Journal title :
Chaos, Solitons and Fractals
Journal title :
Chaos, Solitons and Fractals
Serial Year :
2007
Link To Document :
بازگشت